ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

March 2009 , Volume 2 , Issue 1

A special issue on
Asymptotic Behavior of Dissipative PDEs

Select all articles

Export/Reference:

Preface
M. Grasselli, Alain Miranville and Sergey Zelik
2009, 2(1): i-i doi: 10.3934/dcdss.2009.2.1i +[Abstract](708) +[PDF](26.3KB)
Convergence to equilibria of solutions to a conserved Phase-Field system with memory
Sergiu Aizicovici and Hana Petzeltová
2009, 2(1): 1-16 doi: 10.3934/dcdss.2009.2.1 +[Abstract](958) +[PDF](238.1KB)
Non-autonomous attractors for integro-differential evolution equations
Tomás Caraballo and P.E. Kloeden
2009, 2(1): 17-36 doi: 10.3934/dcdss.2009.2.17 +[Abstract](1465) +[PDF](245.6KB)
Long-time asymptotic behavior of two-dimensional dissipative Boussinesq systems
Min Chen and Olivier Goubet
2009, 2(1): 37-53 doi: 10.3934/dcdss.2009.2.37 +[Abstract](1051) +[PDF](290.2KB)
The existence and the structure of uniform global attractors for nonautonomous Reaction-Diffusion systems without uniqueness
Alexey Cheskidov and Songsong Lu
2009, 2(1): 55-66 doi: 10.3934/dcdss.2009.2.55 +[Abstract](1239) +[PDF](208.4KB)
Uniform energy decay for a wave equation with partially supported nonlinear boundary dissipation without growth restrictions
Moez Daoulatli, Irena Lasiecka and Daniel Toundykov
2009, 2(1): 67-94 doi: 10.3934/dcdss.2009.2.67 +[Abstract](1614) +[PDF](368.9KB)
A stabilizing effect of a high-frequency driving force on the motion of a viscous, compressible, and heat conducting fluid
Eduard Feireisl and Dalibor Pražák
2009, 2(1): 95-111 doi: 10.3934/dcdss.2009.2.95 +[Abstract](766) +[PDF](237.5KB)
Robust exponential attractors and convergence to equilibria for non-isothermal Cahn-Hilliard equations with dynamic boundary conditions
Ciprian G. Gal and Alain Miranville
2009, 2(1): 113-147 doi: 10.3934/dcdss.2009.2.113 +[Abstract](1092) +[PDF](424.0KB)
Finite dimensionality of a Klein-Gordon-Schrödinger type system
Marilena N. Poulou and Nikolaos M. Stavrakakis
2009, 2(1): 149-161 doi: 10.3934/dcdss.2009.2.149 +[Abstract](818) +[PDF](216.9KB)
Interior regularity of the compressible Navier-Stokes equations with degenerate viscosity coefficient and vacuum
Yuming Qin, Lan Huang, Shuxian Deng, Zhiyong Ma, Xiaoke Su and Xinguang Yang
2009, 2(1): 163-192 doi: 10.3934/dcdss.2009.2.163 +[Abstract](883) +[PDF](278.5KB)
Asymptotical dynamics of Selkov equations
Yuncheng You
2009, 2(1): 193-219 doi: 10.3934/dcdss.2009.2.193 +[Abstract](948) +[PDF](310.6KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]